Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Oscillation for a second-order neutral differential equation with impulses

Texto completo
Autor(es):
Bonotto, E. M. [1] ; Gimenes, L. P. [2] ; Federson, M. [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Fac Filosofia Ciencias & Letras Ribeirao Preto, BR-14040901 Ribeirao Preto, SP - Brazil
[2] Univ Estadual Maringa, Dept Matemat, BR-87020900 Maringa, Parana - Brazil
[3] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Applied Mathematics and Computation; v. 215, n. 1, p. 1-15, SEP 1 2009.
Citações Web of Science: 7
Resumo

We consider a certain type of second-order neutral delay differential systems and we establish two results concerning the oscillation of solutions after the system undergoes controlled abrupt perturbations (called impulses). As a matter of fact, some particular non-impulsive cases of the system are oscillatory already. Thus, we are interested in finding adequate impulse controls under which our system remains oscillatory. (C) 2009 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 08/02879-1 - Equações diferenciais funcionais com retardos e impulsos
Beneficiário:Márcia Cristina Anderson Braz Federson
Linha de fomento: Auxílio à Pesquisa - Regular